Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

How to relieve pain from Implantable Cardioverter Defibrillator Surgery?

My dad recently had the surgery and now the area is swollen. He s claiming severe pain, and he s been to the hospital twice, since the surgery was done 3 weeks ago, but he s still feeling pain. It was swelling but the swelling burst? What do you recommend I do? Serious answers only please Sources will also be appreciated with any medical advice he just came back this afternoon, after going this morning. it s a really good hospital but do you recommend that I take him to another one?
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  511
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
He needs to contact his surgeon urgently. I would assume that cultures have been taken -etc.. but don't know. What is happening to him is not right and could be dangerous. I developed a staph infection when I had bypass surgery and the medical people all but panicked. It's hard for me to fathom that an ER did not look at this very closely.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor